# SDR ASAA12511661

- Difficulty date: June 4, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,146 hours, 5,465 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 3404027060
- Part serial: YY097265P
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Part time: 17,245 hours, 5,491 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE FILTER BYPASS LIGHT ON LANDING. R & R NR 2 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REF AMM TASK 73-34-01, GROUND VERIFICATION OPS CK NML, REF AMM TASK 73-21-00 EEC TEST, 71-00-00-700-801-F00 IDLE POWER LEAK CK AND AMM TASK 73-34-01 INSTALLATION TEST.
